Group actions on algebraic cell complexes
Kropholler, P. H. (University of Glasgow (Gran Bretanya). Department of Mathematics)
Wall, C. T. C. (The University of Liverpool(Gran Bretanya). Department of Mathematical Sciences)

Data: 2011
Resum: We establish an algebraic version of the classical result that a G-map f between G-complexes which restricts to a homotopy equivalence fH on H-xed sets for all subgroups H of G is a G-ho-motopy equivalence. This is used to give an alternative proof of a theorem of Bouc. We also include a number of illustrations and applications.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Cell complex ; Group action ; Equivariant homotopy
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 1 (2011) , p. 3-18, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_55111_01
DOI: 10.5565/217232

16 p, 328.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-01-11, darrera modificació el 2017-10-21

   Favorit i Compartir